It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Richard on November 17, 1999 at 18:27:01:

In Reply to: Dilantin posted by DAT on November 16, 1999 at 18:18:29:


: Our son has had three seizures in the past year and a half. He has been on 400 mg of dilantin. This has just been increased to 600 mg a day. Is there a level at which Dilantin becomes ineffective or dangerous?

My prescription drug book says 600 mg. daily is the upper limit. You need to know what his blood level is. 10-20 is the therapeutic range. High blood levels can be very toxic and even increase seizures. He's at an extremely high dose!
Good luck!!

Follow Ups

All times are GMT -7. The time now is 11:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!